# SDR 01FDEA00685

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STIFFENER AT BS 740 BULKHEAD JUST O/B OF STR 26R, WL 145 - 151.  *S/D*  REMOVED AND REPLACED PER SRM 51-10-2, 51-30-2.
